# SDR SWAA2021062934189

- Difficulty date: March 25, 2020
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33857
- Aircraft time: 55,631 hours, 33,048 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR SURROUND AFT CORNER SCUFF PLATE CRACKED / REPLACED FWD CARGO DOOR SURROUND AFT CORNER SCUFF PLACE WITH NEW PART P/N 654A0004-338 IAW IPC 53-13-00-08 AND SRM 51-40-05 PART INSTALLED IN W/O J753-140-00-01Y PG 4 ITEM 3.WN0037.
